# SDR 06FDEA1319

- Difficulty date: April 6, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED ON LT ELEVATOR STA 604/ER26 UPPER SURFACE T/E WEDGE UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION.  NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 55-21-11.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
